# SDR FDEA201106122211

- Difficulty date: June 12, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611640200
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 LT CORRODED AT FR 19.  REMOVED CORROISON FROM NR 3 SEAT TRACK AT FR 19  AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  REMOVED AND REPLACED NR 3 LT SEAT TRACK SECTION AT FR 19 IAW SRM 51-72-10.
